# SDR FDEA201102180604

- Difficulty date: February 18, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 45,799 hours, 22,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5377833820990
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT UNDER FLOOR VERTICAL WEB IS DENTED BETWEEN FRAME 34 - FRAME 35; LBL 56.  REMOVED WEB IAW SRM 51-40-21, PARA 6.  DISPLACED, CAPPED AND STOWED WIRING THROUGH WEB IAW AMM 20-33-22.  LOCATED & DRILLED NEW WEB IAW SRM   51-40-44, PG 1.  INSTALLED NEW WEB IAW SRM 51-40-21, PARA 7.
